Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Angioedema, have continuous feeling of fainting, relief for few hours, diagnosed with c1 inhibitor deficiency. How can I treat this condition?

I was hospitalized this past week for feeling faint. After 4 days of heart testing a different hospitalist saw me & did a blood test for c1 inhibitor deficiency since I have had angioedema for 8 yrs. I am only able to be up for 2 1/2 hrs before feeling faint & have much inflammation which is new. This is the worse episode I have ever had will it pass, how do I find a Dr that understandnds & the specialty that treats this condition?
Asked On : Thu, 31 May 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

The specialist who should see you regularly is an allergist/immunologist; there are now several options to treat acute episodes of HAE such as kallicrein inhibitors, and to prevent recurrences, such as bradykinin antagonists.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Wed, 7 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor